Multi-dimensional discrete summability

Ferenc Schipp, Ferenc Weisz

Research output: Article

1 Citation (Scopus)

Abstract

A discrete version of the θ-summability is introduced for higher dimensions. It is proved that the discrete θ-means of a continuous function converge uniformly to the function. Moreover, the multi-dimensional Jackson polynomials converge uniformly to the continuous function. All rights reserved

Original languageEnglish
Pages (from-to)219-231
Number of pages13
JournalActa Scientiarum Mathematicarum
Volume75
Issue number1-2
Publication statusPublished - dec. 1 2009

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Multi-dimensional discrete summability'. Together they form a unique fingerprint.

  • Cite this